MAUDE Adverse Event Report: Q'APEL MEDICAL INC. ZEBRA; Catheter, percutaneous

Q'APEL MEDICAL INC. ZEBRA; Catheter, percutaneous
Model Number FG 01764-01
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
On january 27, 2026, q'apel medical became aware of an event involving a zebra 7f 95 cm bernstein catheter during an aneurysm embolization procedure performed via radial access.After selecting the right internal carotid artery and removing a 5f sim2 cook catheter, resistance was encountered while advancing a vecta 46, v17, and synchro through the zebra catheter.A 0.035" glidewire would not pass.A fracture was observed in vivo at approximately the distal one-third of the catheter.The device was gently withdrawn and remained intact during removal; however, complete separation occurred after exiting the sheath.The procedure was completed using an alternate catheter.No device fragments were retained in the patient.No vessel injury, dissection, perforation, embolization, vasospasm, additional intervention, or adverse clinical outcome was reported.The patient outcome was stable.Returned product evaluation confirmed a catheter shaft separation located approximately 19-20 cm from the distal tip at the jacket transition region.Microscopic examination demonstrated separation of the laser cut tube (lct) with inward collapse toward the lumen and associated polymer disruption.The fracture morphology was consistent with localized bending and tensile loading.No evidence of material defect, manufacturing nonconformance, or design anomaly was identified.

Brand Name
ZEBRA
Common Device Name
Catheter, percutaneous
Manufacturer (Section D)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer (Section G)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer Contact
michael wilcox
4245 technology drive
fremont, CA 94538
MDR Report Key24449289
Report Number3015614-2026-00008
Device Sequence Number10301169
Product Code DQY
UDI-Device Identifier00857545008233
UDI-Public00857545008233
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K240746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG 01764-01
Device Catalogue NumberAC7087-095-20-B
Device Lot NumberFG250925D-05
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown